# SDR DALA2016060904476

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 520LB AT LT WING. CORROSION AT COUNTERSINK OF FUEL ACCESS DOOR 520LB WAS REMOVED, MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES .579, .538, .543 IAW SRM 57-10-01, ACCESS PLATE WAS REPLACED IAW SRM 57-10-01 IN TO CONDITION III.
